On the stability of the spline-qualocation method for singular integral equations with conjugation
Differencialʹnye uravneniâ, Tome 29 (1993) no. 9, pp. 1593-1601
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1993_29_9_a12,
author = {V. D. Didenko and G. L. Pelts},
title = {On the stability of the spline-qualocation method for singular integral equations with conjugation},
journal = {Differencialʹnye uravneni\^a},
pages = {1593--1601},
year = {1993},
volume = {29},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1993_29_9_a12/}
}
TY - JOUR AU - V. D. Didenko AU - G. L. Pelts TI - On the stability of the spline-qualocation method for singular integral equations with conjugation JO - Differencialʹnye uravneniâ PY - 1993 SP - 1593 EP - 1601 VL - 29 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1993_29_9_a12/ LA - ru ID - DE_1993_29_9_a12 ER -
V. D. Didenko; G. L. Pelts. On the stability of the spline-qualocation method for singular integral equations with conjugation. Differencialʹnye uravneniâ, Tome 29 (1993) no. 9, pp. 1593-1601. http://geodesic.mathdoc.fr/item/DE_1993_29_9_a12/